# SDR CA030627001

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC13AP6E2858
- Condition: Chafed
- Location: Rt Inbd. Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE INSPECTION, IT WAS OBSERVED THAT THE RT INBOARD AILERON CABLE ASSY WAS CHAFED AND WORN AT THE CABLE GUIDE. THE CABLE WAS REMOVED & NEW CABLE INSTALLED IAW MM 27-10-71. ADJUSTMENT AND FUNCTIONAL CHECK CARRIED OUT SERVICEABLE IAW MM 27-10-0.AIRCRAFT RETURNED TO SERVICE.
